# SDR IPXA09855948

- Difficulty date: February 13, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223
- Condition: Chafed
- Location: Fs 1053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXT LOWER FUSE SKIN HAS CHAFING WEAR AT FS 1053, BETWEEN L34L AND L36 L.  REPAIRED PER TIMCO REO-G12756 REV B AND PER DC8-5330-33467 A.
